On the blow-up of solutions to a nonlinear dispersive rod equation

Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

Bibtex

@article{dcea80e2bc1c43048ca23bcc3c171083,
title = "On the blow-up of solutions to a nonlinear dispersive rod equation",
abstract = "Using a variational approach we prove an optimal nonlinear convolution inequality. This result is then applied to give criteria for finite-time blow-up of solutions to a nonlinear model equation in elasticity, improving considerably upon recent blow-up results.",
keywords = "nonlinear dispersive equation, convolution inequality, blow-up",
author = "Erik Wahl{\'e}n",
year = "2006",
doi = "10.1016/j.jmaa.2005.11.050",
language = "English",
volume = "323",
pages = "1318--1324",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Elsevier",
number = "2",

}